VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(825 ms)

#2853973Aug 13, 2025
Female·27 yrs·WA·HEP

Pediatric vaccine given instead of adult vaccine requiring an additional visit and administration of the adult vaccine.

Underdose
#2853974Aug 13, 2025
Female·50 yrs·PNC21

Pt was in pain immediately upon injecting of vaccine. Pt jumped and pulled away stating " it feels like you got it right in my muscle" A few hours later pt states her arm was sore and warm to the touch. The next day she was seen in office with painful left arm…

Injection site bruisingInjection site cellulitisInjection site painPain in extremitySkin warm
#2853975Aug 13, 2025
Female·19 yrs·TX·HPV9

Immediately after the needle was removed, patient appear to pass out while sitting on the table for about 5-10 seconds. she reported feeling lightheaded for about 1-2 minutes after above. patient HR at the time was 65-70, O2 sats on RA 97-98 % with BP 107/70…

DizzinessImmediate post-injection reactionLoss of consciousness
#2853976Aug 13, 2025
Male·16 yrs·PA·HEPA

adult vaccine given to pediatric patient (16 years old)

Incorrect dose administered
#2853977Aug 13, 2025
Female·17 yrs·PA·MNQ

Vaccine expired on 7/31/2025 and accidentally given 8/13/25. No reaction in patient noted. Situation explained to parent. Appointment given 30 days from now to repeat dose of MCV4

Expired product administeredNo adverse event
#2853978Aug 13, 2025
Female·6 yrs·TN·DTAPIPV, MMRV

Redness and swelling all over thigh. About 4.5in in diameter as of today. Patient treatment as of now is Zyrtec 10ml daily.

ErythemaPeripheral swelling
#2853979Aug 13, 2025
Male·12 yrs·FL·HPV9, MNQ, TDAP

Erythema at site of vaccination patient received Tdap and Menveo together in left deltoid, erythema appeared in the site of injection, mother was explained that is a side effect and that is expected with some vaccines. Patient was indicated to use cold compre…

Injection site erythema
#2853980Aug 13, 2025
SeriousLife-threatening
Female·33 yrs·UT·HEP

1015 Heplisav B 4th dose given, 1045 pt complaint of itchiness denies SOB or Chest pain. Benadryl 50mg IVP given per protocol. Notified MD cont. to monitor V/S closely. Pt started feeling not good, oxygen 4L NC given. Pt started complaining hard to swallow…

AgitationAllergy to vaccineAnxietyDysphagiaHypotensionMalaise+2 more
#2853981Aug 13, 2025
Female·34 yrs·AR·MMR, TDAP

Pt. received Tdap and MMR vaccine on 8/6/2025. Pt. states sometime 8/7/2025 she noticed that it was itchy and had a painful knot in the area where the Tdap was given. Pt. presents to medical facility today for a check up on the area. Area observed on upper rig…

Injection site noduleInjection site painInjection site pruritusInjection site vesicles
#2853982Aug 13, 2025
Female·4 yrs·TX·DTAPIPV, HEPA, MMRV

pale, wanted to pass out, laying on their back and elevating their legs, supine position with legs elevated.

DizzinessPallor
#2853983Aug 13, 2025
Male·7 yrs·MI·DTAP, HEPA

DTaP was inadvertently ordered and given rather than Varicella which was actually what was due. Patient has had no adverse effect of the vaccination.

No adverse eventWrong product administered
#2853984Aug 13, 2025
Male·12 yrs·TX·HPV9, MNQ, TDAP

Just after administration pt. was stating right arm was hurting and was a little swollen. That evening, developed a slight rash with continued pain. There was increased swelling the next day. Friday PM arm was bright red along with tight skin from shoulder to…

Injection site cellulitisInjection site reactionInjection site warmthPain in extremityPeripheral swellingRash erythematous
#2853985Aug 13, 2025
Male·11 yrs·IN·HPV9, MNQ, TDAP

Left upper arm (deltoid area) with approximate 1.5 inch diameter area of subtle, macular erythema; no induration, no warmth. No treatment.

Injection site erythema
#2853986Aug 13, 2025
Female·11 yrs·IL·HPV9, MNQ, TDAP

No adverse side effects noted.

No adverse event
#2853987Aug 13, 2025
Female·77 yrs·IN·PNC20, TDAP

Patient was administered the vaccines intended for a different patient.

Wrong patient
#2853989Aug 13, 2025
Female·41 yrs·TX·HPV9

Painful subcutaneous bump at the injection site still present as of 8/13/25

Injection site mass
#2853990Aug 13, 2025
Female·23 yrs·HEP

About 24 hours after the vaccine I developed a blister like sore in my mouth on the frenulum of my top lip, this proceeded to turn into a canker sore looking thing. I got another canker sore on the bottom left. Then I got another small bump at the very top lef…

Aphthous ulcerOral disorderOral mucosal blisteringOral pain
#2853991Aug 13, 2025
Male·16 yrs·GA·HEP, HEPA, IPV, MNQ, VARCEL

Patient was sitting down in chair and receiving vaccines at approximately 10:30. After 5th vaccine out of 8 scheduled patient began feeling lightheaded, dizzy, and reported blurry vision. Patient became pale and sweaty and was conscious but not responding for…

Blood glucose normalDizzinessHyperhidrosisPallorUnresponsive to stimuliVision blurred
#2853992Aug 13, 2025
Female·59 yrs·PA·HEPAB

Patient received 2nd vaccine around 10am and returned to the pharmacy at 3pm noting lightheadedness/dizziness and feeling "off". Her blood pressure was elevated (135/82) from her reported baseline (108/76). We gave her cold water and she sat by the pharmacy f…

Blood pressure increasedDizzinessFeeling abnormal
#2853993Aug 13, 2025
Male·14 yrs·CA·HPV9

HPV vaccine was administered. Approximately three minutes post-administration, the 14-year-old patient fainted, striking the back of his head on the counter during fall.

FallHead injuryLoss of consciousnessSyncope
Page 1596 of 96,467